# SDR ABXA9500348

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut
- Part number: NAS1473A3
- Condition: Broken
- Location: Fs 680-699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 94-03-01, FOUND BROKEN DOME NUTS AT STA 680 - 699, LONGERON 18R.  REPLACED IAW DC-9 SRM 51-30-2.
